It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-28-2004, 07:04 PM   #1
Inactive
 
Join Date: Mar 2004
Location: USA/OHIO
Posts: 136
naanee HB User
Question Question about Thyroid Medician,

I am feeling better these days. only thing is i am Feeling hot all the time, even when folks around you are cold.

My Temp. is only 96.0 in morning. during the day temp. is 97.1. i was wondering if i am eating too much thyroid medician. right now i am on 4 grin.(240mg) i am feeling lot better. no other problume at all.

Last edited by naanee; 11-28-2004 at 07:05 PM.

 
Sponsors Lightbulb
   
Old 11-30-2004, 04:43 PM   #2
Inactive
 
Join Date: Mar 2004
Location: USA/OHIO
Posts: 136
naanee HB User
Re: Question about Thyroid Medician,

Quote:
Originally Posted by mmaan
I am feeling better these days. only thing is i am Feeling hot all the time, even when folks around you are cold.

My Temp. is only 96.0 in morning. during the day temp. is 97.1. i was wondering if i am eating too much thyroid medician. right now i am on 4 grin.(240mg) i am feeling lot better. no other problume at all.
UPDATE

Today i cut my pill in half. i only take half a pill of 240mg. i took only 120mg.so far so good. i am feeling fine. no feeling hot. i call my doctor he gave me 31/2 grain. Pharmcey gave me 180mg & 30mg. tabs. but i am palnning to took only 120mg for now own. than i will cut my half pill from 180mg to be 90mg. & plus took another 30mg with that to make it 120mg. i want your guys opinion.

my main resion to took only 120mg is to see how i feel for another month. if i feel, i need more that i will took 180mg after one month. you think this is is good idea to do that.

 
Sponsors Lightbulb
   
Old 11-30-2004, 05:29 PM   #3
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,880
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: Question about Thyroid Medician,

HMMMMM! your temp. seems a little low but maybe it will come up. Why are you getting hot?
__________________
** RAI ablation for Graves disease 2004**

 
Old 11-30-2004, 08:24 PM   #4
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,343
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: Question about Thyroid Medician,

Maybe you already know that 240 mgs is a very large dose of Armour. I couldn't say whether it's too much, though, without having some idea of where your free T levels are.
One thing I will say though, is that I think it's fine to reduce your dose a bit to see if the troublesome symptom will go away. You can always work your way back up to the higher dose if you have to.

I'm not sure I'd reduce it by a full half, though. I don't know what you mean by " i call my doctor he gave me 31/2 grain" --- 3 1/2 grains is 210 mgs, yet you say you were taking 240 mgs. Do you mean that he told you to reduce the 240 to 210 after you reported feeling hot all the time? If so - if he told you to reduce by 30 - I think that might be a reasonable thing to do.
In my own case, I was recently raised from 90 to 120, but I think it might be too much for me. I took it for 1 week, during which I had a troublesome side effect. I reduced the dose on my own to 105, and the side effect seems to have gone away. Just the tiniest bit too much will cause big changes, so I think reducing your dose by half may be too drastic.

Could it be that your feeling of being too hot might be related to your female hormones? Simple hot flashes perhaps?
Let us know what happens.

 
Old 12-01-2004, 05:12 AM   #5
Inactive
 
Join Date: Mar 2004
Location: USA/OHIO
Posts: 136
naanee HB User
Re: Question about Thyroid Medician,

Quote:
Originally Posted by Lady50
HMMMMM! your temp. seems a little low but maybe it will come up. Why are you getting hot?
Thanks for reply.

 
Old 12-01-2004, 05:19 AM   #6
Inactive
 
Join Date: Mar 2004
Location: USA/OHIO
Posts: 136
naanee HB User
Re: Question about Thyroid Medician,

Quote:
Originally Posted by midwest1
Maybe you already know that 240 mgs is a very large dose of Armour. I couldn't say whether it's too much, though, without having some idea of where your free T levels are.
One thing I will say though, is that I think it's fine to reduce your dose a bit to see if the troublesome symptom will go away. You can always work your way back up to the higher dose if you have to.

I'm not sure I'd reduce it by a full half, though. I don't know what you mean by " i call my doctor he gave me 31/2 grain" --- 3 1/2 grains is 210 mgs, yet you say you were taking 240 mgs. Do you mean that he told you to reduce the 240 to 210 after you reported feeling hot all the time? If so - if he told you to reduce by 30 - I think that might be a reasonable thing to do.
In my own case, I was recently raised from 90 to 120, but I think it might be too much for me. I took it for 1 week, during which I had a troublesome side effect. I reduced the dose on my own to 105, and the side effect seems to have gone away. Just the tiniest bit too much will cause big changes, so I think reducing your dose by half may be too drastic.

Could it be that your feeling of being too hot might be related to your female hormones? Simple hot flashes perhaps?
Let us know what happens.
Hello Midwest,

Yes, i did cut half of my 4 grain. i am only eating 120mg (2grain)for now. i am waiting to see how i am doing with this dose. The new dose my doctor give me is 210 or (31/2 grain). but i did not start my new dose yet. i am thinking i need to stay it on 120mg. for now to see how i am doing. if i need more than after month i start higher dose. i did not want to jump on higher dose too soon.

i am taking NHRT. so i fine with that matter.

Last edited by naanee; 12-01-2004 at 05:21 AM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
does removal of thyroid effect libido alid Thyroid Disorders 1 05-14-2010 01:13 PM
Question about TSH levels ohio1968 Thyroid Disorders 5 03-20-2008 09:11 PM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 01:10 PM
Medician for Muscle spasms littlelady2852 Multiple Sclerosis 2 08-13-2005 09:40 AM
Some questions about Thyroid medication Concerned Male Thyroid Disorders 2 10-26-2004 04:01 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!